Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 206, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 26, 2017, 7:31 PM CDT for Chicot County, Arkansas; 5 counties in Mississippi. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2017, 7:31 PM CDT (00:31 UTC)
- Expired
- Apr 26, 2017, 8:30 PM CDT
- In force
- 59 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chicot County, AR, Humphreys County, MS, Issaquena County, MS, Sharkey County, MS, Sunflower County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 143 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 7:45 PM CDT | TSTM WND DMG | 2 Sse Hollandale, MS | SEVERAL TREES DOWN IN GLEN ALLAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 4:44 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.5 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 448 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 1294 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.1
The text
As transmitted.
526
WUUS54 KJAN 270031
SVRJAN
ARC017-MSC053-055-125-133-151-270130-
/O.NEW.KJAN.SV.W.0206.170427T0031Z-170427T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
731 PM CDT WED APR 26 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Southeastern Chicot County in southeastern Arkansas...
Southwestern Sunflower County in northwestern Mississippi...
Washington County in northwestern Mississippi...
Northwestern Issaquena County in west central Mississippi...
Western Humphreys County in central Mississippi...
Northern Sharkey County in west central Mississippi...
* Until 830 PM CDT
* At 731 PM CDT, a severe thunderstorm was located over Shelburn, or
7 miles northwest of Lake Providence, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near,
Glen Allan around 745 PM CDT.
Grace around 750 PM CDT.
Nitta Yuma around 755 PM CDT.
Panther Burn and Delta City around 800 PM CDT.
Hollandale and Estill around 805 PM CDT.
Murphy and Darlove around 810 PM CDT.
Other locations impacted by this severe thunderstorm include Arcola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1100 PM CDT for southeastern
Arkansas...northeastern Louisiana...and central, northwestern and
west central Mississippi.
LAT...LON 3372 9061 3298 9065 3296 9108 3299 9110
3298 9113 3295 9114 3295 9120 3300 9117
3300 9136 3301 9136 3321 9120 3353 9083
3353 9076 3359 9076 3362 9073 3362 9066
3368 9066
TIME...MOT...LOC 0031Z 237DEG 48KT 3290 9124
HAIL...1.00IN
WIND...60MPH
$$
JM2 follow-up statements
831
WWUS54 KJAN 270059
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
759 PM CDT WED APR 26 2017
ARC017-270109-
/O.CAN.KJAN.SV.W.0206.000000T0000Z-170427T0130Z/
Chicot AR-
759 PM CDT WED APR 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHICOT COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 1100 PM CDT for northeastern
Louisiana...and central, northwestern and west central Mississippi.
LAT...LON 3372 9061 3298 9065 3296 9108 3299 9110
3297 9113 3295 9114 3297 9115 3305 9099
3347 9080 3353 9076 3359 9076 3362 9073
3362 9066 3368 9066
TIME...MOT...LOC 0059Z 237DEG 48KT 3308 9090
$$
MSC053-055-125-133-151-270130-
/O.CON.KJAN.SV.W.0206.000000T0000Z-170427T0130Z/
Sunflower MS-Washington MS-Issaquena MS-Humphreys MS-Sharkey MS-
759 PM CDT WED APR 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHWESTERN SUNFLOWER...EASTERN WASHINGTON...NORTH CENTRAL
ISSAQUENA...WESTERN HUMPHREYS AND NORTHERN SHARKEY COUNTIES...
At 759 PM CDT, a severe thunderstorm was located over Panther Burn,
or near Hollandale, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1100 PM CDT for northeastern
Louisiana...and central, northwestern and west central Mississippi.
LAT...LON 3372 9061 3298 9065 3296 9108 3299 9110
3297 9113 3295 9114 3297 9115 3305 9099
3347 9080 3353 9076 3359 9076 3362 9073
3362 9066 3368 9066
TIME...MOT...LOC 0059Z 237DEG 48KT 3308 9090
HAIL...1.00IN
WIND...60MPH
$$
JM435
WWUS54 KJAN 270120
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
820 PM CDT WED APR 26 2017
MSC053-055-125-133-151-270130-
/O.EXP.KJAN.SV.W.0206.000000T0000Z-170427T0130Z/
Sunflower MS-Washington MS-Issaquena MS-Humphreys MS-Sharkey MS-
820 PM CDT WED APR 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SUNFLOWER...
EASTERN WASHINGTON...NORTH CENTRAL ISSAQUENA...WESTERN HUMPHREYS AND
NORTHERN SHARKEY COUNTIES WILL EXPIRE AT 830 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
A tornado watch remains in effect until 1100 PM CDT for northeastern
Louisiana...and central, northwestern and west central Mississippi.
LAT...LON 3372 9061 3298 9065 3296 9108 3299 9110
3297 9113 3295 9114 3297 9115 3305 9099
3347 9080 3353 9076 3359 9076 3362 9073
3362 9066 3368 9066
TIME...MOT...LOC 0120Z 237DEG 48KT 3321 9066
$$
JMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:21 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Apr 26, 6:21 PM CDT, 1 hour 10 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
621 PM CDT Wed Apr 26 2017
.UPDATE...
Updated for 00Z aviation discussion
&&
.AVIATION...
00Z TAF discussion:
A squall line of thunderstorms will move through the area prior to
27/10Z. As storms move through, a quick lowering of ceilings and
visibilities to IFR/MVFR can be expected followed shortly behind
with a transition of winds to the northwest. Winds will continue
at 10 to 20 knots with gusts to near 30 knots./26/
&&
.DISCUSSION...
Tonight through Thursday:
Latest satellite imagery showed an upper trough moving through the
plains. The forcing and instability had forced a positive tilted
squall line to materialized across the ArkLaTex into Southeast
Missouri. On the surface a front was observed across East Texas into
West Arkansas with deepening low pressure across Northeast Texas.
The resultant pressure gradient has developed gusty winds across
the region especially over the delta area of the forecast area.
The atmosphere was rather capped across the region at mid
afternoon with readings in the upper 70s to the lower 80s.
For tonight expect a squall line to enter our western counties and
parishes by 5 pm. Instability and shear will be increasing from the
west for the remainder of this afternoon into this evening. We will
have anomalous pwats of around 1.8 inches for some decent rainfall
rates as the squall lines moves through the region. We could see
rainfall rates of 1 to 2 inches with the line passage. It looks like
the 0-3 km bulk vectors will be generally parallel to the line. With
the linear mode in play SPC has taken out the moderate risk for our
far western area. In the wake of the squall line gusty winds will
taper off from the west, Thus wind advisory criteria should expire
by 9 pm. CAM guidance models show that the line should sweep across
the area rather quickly and exit the region by around 1 am. The
primary risk will be damaging winds, golfball sized hail, and some
tornadoes. The rains will exit the region by sunrise Thursday.
On Thursday high pressure will build across the ArkLaMiss from the
west.
As far as temperatures are concern lows tonight will range from the
lower 50s west to the lower 60s southeast. Highs on Thursday will
range from the middle 70s north to the lower 80s southeast./17/
Thursday night through Wednesday...no big changes were made to the
forecast. After the boundary passes tonight, temperatures will be
near normal for a day. Warmth will quickly return Friday and
continue into the Saturday. Another cold front will bring storms
and cooler air for a day or two early next week. Overnight lows
may also fall into the upper 40s Sunday night behind the boundary.
Rain chances for the next day or two will be small, with mainly
isolated shower and thunderstorm activity expected. By Sunday, a
deepening low pressure system will help to push plenty of moisture
into the region. Good lapse rates and passing upper jets will
increase the potential for severe on Sunday. Models seem a little
slower with the system, so it may be Sunday morning and afternoon.
Well above normal moisture values should produce more heavy
rainfall. Estimated amounts were around 2-3 inches across the
area. Combined with heavy rain from today and streams across the
region could see some rises. Flash flooding will also be a
concern. Definitely a good time to clear some drains to help move
the rain along. The next system around Wednesday/Thursday has some
decent lapse rates, so there could be a series of severe events
with hail and winds over the next week.
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 56 78 63 88 / 79 2 5 14
Meridian 59 80 62 87 / 77 11 8 14
Vicksburg 54 75 61 87 / 70 2 5 14
Hattiesburg 62 82 64 86 / 77 10 9 14
Natchez 54 77 62 87 / 75 2 5 14
Greenville 53 74 60 86 / 65 2 5 14
Greenwood 54 74 60 86 / 69 3 4 14
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 9 PM CDT this evening for MSZ018-019-025-034-
035-040-041.
LA...Wind Advisory until 9 PM CDT this evening for LAZ007>009-015-016-
023>026.
AR...Wind Advisory until 9 PM CDT this evening for ARZ074-075.
&&Hazardous weather outlook, Apr 26, 2:56 PM CDT, 4 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 256 PM CDT Wed Apr 26 2017 ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025>027-034>036- 040>042-047-272000- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Bolivar-Sunflower-Leflore- Grenada-Carroll-Washington-Humphreys-Holmes-Issaquena-Sharkey- Yazoo-Warren- 256 PM CDT Wed Apr 26 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...Through the remainder of this afternoon A squall line is expected to move into the area early this evening and exit the area by midnight. Severe storms capable of damaging winds, hail up to golf ball size, and tornadoes will be possible. Windy conditions are expected this afternoon and early evening. Southerly winds may gust up to 40 to 45 mph, and this can bring limbs down and cause difficult travel for high profile vehicles. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Severe thunderstorms with heavy rainfall are possible within the region this weekend, especially late Saturday night through Sunday. This potential weather event is still several days away and the timing and impacts will likely be adjusted in later forecasts. (www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight and Saturday night through Sunday. MSZ029>033-037>039-043>046-048>059-061>066-072>074-272000- Webster-Clay-Lowndes-Choctaw-Oktibbeha-Attala-Winston-Noxubee- Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin-Scott-Newton- Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson- Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones- Marion-Lamar-Forrest- 256 PM CDT Wed Apr 26 2017 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, northeast Mississippi, and south central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Through the remainder of this afternoon A squall line is expected to move across the area tonight. Severe storms capable of damaging winds, quarter sized hail, and a few tornadoes will be possible. Breezy conditions are expected this afternoon and evening. Southerly winds may gust up to 35 mph, and this may cause difficult travel for high profile vehicles. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Severe thunderstorms with heavy rainfall are possible within the region this weekend, especially late Saturday night through Sunday. This potential weather event is still several days away and the timing and impacts will likely be adjusted in later forecasts. (www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight and Saturday night through Sunday. MSZ028-272000- Montgomery- 256 PM CDT Wed Apr 26 2017 This hazardous weather outlook is for portions of north central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Through the remainder of this afternoon A squall line is expected to move into the area early this evening and exit the area by midnight. Severe storms capable of damaging winds, hail up to golf ball size, and tornadoes will be possible. Breezy conditions are expected this afternoon and evening. Southerly winds may gust up to 35 mph, and this may cause difficult travel for high profile vehicles. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Severe thunderstorms with heavy rainfall are possible within the region this weekend, especially late Saturday night through Sunday. This potential weather event is still several days away and the timing and impacts will likely be adjusted in later forecasts. (www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight and Saturday night through Sunday. LAZ026-MSZ060-272000- Concordia-Adams- 256 PM CDT Wed Apr 26 2017 This hazardous weather outlook is for portions of northeast Louisiana, and southwest Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...Through the remainder of this afternoon A squall line is expected to move across the area tonight. Severe storms capable of damaging winds, quarter sized hail, and a few tornadoes will be possible. Windy conditions are expected this afternoon and early evening. Southerly winds may gust up to 40 to 45 mph, and this can bring limbs down and cause difficult travel for high profile vehicles. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday Severe thunderstorms with heavy rainfall are possible within the region this weekend, especially late Saturday night through Sunday. This potential weather event is still several days away and the timing and impacts will likely be adjusted in later forecasts. (www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight and Saturday night through Sunday. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *NON-THUNDERSTORM WINDS* Extreme...Sustained winds 50 mph or greater or wind gusts 65 mph or greater. Significant...Sustained winds 40-49 mph or wind gusts 58-64 mph. Elevated...Sustained winds 30-39 mph or wind gusts 45-57 mph. Limited...Sustained winds 20-29 mph or wind gusts 30 to 44 mph. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:06 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 54 min |
| Apr 26, 7:55 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Warren, Yazoo | 65 min |
| Apr 26, 7:58 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower | 62 min |
| Apr 26, 8:16 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 59 min |
| Apr 26, 8:30 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Montgomery | 39 min |
| Apr 26, 8:45 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Hinds, Holmes, Madison, Yazoo | 60 min |
| Apr 26, 8:53 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Holmes, Montgomery | 67 min |
| Apr 26, 9:01 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds | 59 min |
| Apr 26, 9:37 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 53 min |
| Apr 26, 9:44 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 61 min |
| Apr 26, 9:45 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Grenada, Montgomery, Webster | 23 min |
| Apr 26, 9:47 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 3 hr |
| Apr 26, 9:51 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 54 min |
| Apr 26, 10:23 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Leake, Neshoba, Winston | 67 min |
| Apr 26, 10:32 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 58 min |
| Apr 26, 10:36 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 39 min |
| Apr 26, 10:39 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Lowndes, Oktibbeha | 47 min |
| Apr 26, 11:00 PM CDT | Severe Thunderstorm Warning | JAN | Newton | 60 min |
| Apr 26, 11:08 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 67 min |
| Apr 26, 11:12 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba | 33 min |
| Apr 26, 11:40 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 50 min |
| Apr 26, 11:40 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Lincoln, Marion | 23 min |
| Apr 26, 11:47 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 28 min |
| Apr 27, 12:13 AM CDT | Severe Thunderstorm Warning | JAN | Kemper | 17 min |
| Apr 27, 12:30 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 60 min |
| Apr 27, 12:42 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 63 min |
| Apr 27, 12:47 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 43 min |
| Apr 27, 1:06 AM CDT | Tornado Warning | JAN | Clarke, Lauderdale | 21 min |
| Apr 27, 1:45 AM CDT | Special Weather Statement | JAN | Clarke | 30 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Severe Thunderstorm Warnings in Arkansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.